Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 95, Number 4

All articles in this issue are freely accessible.

Limit theorems for divisor distributions
Michael D. Vose.
Proc. Amer. Math. Soc. 95 (1985), 505-511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810153
The algebraic independence of certain Liouville continued fractions
William W. Adams.
Proc. Amer. Math. Soc. 95 (1985), 512-516
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810154
On a conjecture of Balog
Adolf Hildebrand.
Proc. Amer. Math. Soc. 95 (1985), 517-523
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810155
Weight spaces of Lie algebra modules
Martha K. Smith.
Proc. Amer. Math. Soc. 95 (1985), 524-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810156
Generalization of two results of the theory of uniform distribution
Petko D. Proĭnov.
Proc. Amer. Math. Soc. 95 (1985), 527-532
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810157
Corrigendum to: “Embeddings in $G(1,3)$” [Proc. Amer. Math. Soc. 89 (1983), no. 4, 583–586; MR0718977 (84k:14030)]
A. Papantonopoulou.
Proc. Amer. Math. Soc. 95 (1985), 533-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810158
Numerical radius-attaining operators on $C(K)$
Carmen Silvia Cardassi.
Proc. Amer. Math. Soc. 95 (1985), 537-543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810159
Construction of a differential equation $y”+Ay=0$ with solutions having the prescribed zeros
Li-Chien Shen.
Proc. Amer. Math. Soc. 95 (1985), 544-546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810160
Controlled approximation and a characterization of the local approximation order
C. de Boor and R.-Q. Jia.
Proc. Amer. Math. Soc. 95 (1985), 547-553
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810161
A problem on the Bloch norm of functions in Doob’s class
J. S. Hwang.
Proc. Amer. Math. Soc. 95 (1985), 554-556
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810162
Classification of semicrossed products of finite-dimensional $C^{∗}$-algebras
Luz M. DeAlba and Justin Peters.
Proc. Amer. Math. Soc. 95 (1985), 557-564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810163
Conformal invariants of Minkowski space
Jack Morava.
Proc. Amer. Math. Soc. 95 (1985), 565-570
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810164
Remark on the generalized Putnam-Fuglede theorem
Takashi Yoshino.
Proc. Amer. Math. Soc. 95 (1985), 571-572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810165
A local kernel property of closed derivations on $C(I×I)$
Katsuyoshi Nishio.
Proc. Amer. Math. Soc. 95 (1985), 573-576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810166
Characterizations of Baire$^{∗}1$ functions in general settings
Darwin E. Peek.
Proc. Amer. Math. Soc. 95 (1985), 577-580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810167
Property $(H)$ in Lebesgue-Bochner function spaces
Bor-Luh Lin and Pei-Kee Lin.
Proc. Amer. Math. Soc. 95 (1985), 581-584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810168
The completely mixed single-controller stochastic game
Jerzy A. Filar.
Proc. Amer. Math. Soc. 95 (1985), 585-594
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810169
On a $2$-dimensional Einstein Kaehler submanifold of a complex space form
Yoshio Matsuyama.
Proc. Amer. Math. Soc. 95 (1985), 595-603
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810170
The transitive property of parallel lines is a characteristic property of real strictly convex Banach spaces
J. E. Valentine.
Proc. Amer. Math. Soc. 95 (1985), 604-606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810171
Extreme points in convex sets of symmetric matrices
Bernard Ycart.
Proc. Amer. Math. Soc. 95 (1985), 607-612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810172
Steiner minimal tree for points on a circle
D. Z. Du, F. K. Hwang and S. C. Chao.
Proc. Amer. Math. Soc. 95 (1985), 613-618
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810173
Finitely additive supermartingales are differences of martingales and adapted increasing processes
Thomas E. Armstrong.
Proc. Amer. Math. Soc. 95 (1985), 619-625
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810174
A tool in establishing total variation convergence
K. R. Parthasarathy and Ton Steerneman.
Proc. Amer. Math. Soc. 95 (1985), 626-630
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810175
Geometric construction of certain highest weight modules
Roger Zierau.
Proc. Amer. Math. Soc. 95 (1985), 631-635
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810176
Scattered compactifications and the orderability of scattered spaces. II
S. Purisch.
Proc. Amer. Math. Soc. 95 (1985), 636-640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810177
For any $X$, the product $X×Y$ has remote points for some $Y$
Thomas J. Peters.
Proc. Amer. Math. Soc. 95 (1985), 641-648
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810178
Elliptic operators and a theorem of Poincaré
Leon Karp.
Proc. Amer. Math. Soc. 95 (1985), 649-652
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810179
Metric spaces on which continuous functions are uniformly continuous and Hausdorff distance
Gerald Beer.
Proc. Amer. Math. Soc. 95 (1985), 653-658
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810180
Affine endomorphisms with a dense orbit
Tatsuro Kasuga.
Proc. Amer. Math. Soc. 95 (1985), 659-661
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810181
A note on module homotopy and chain homotopy
Keith Hardie and Peter Hilton.
Proc. Amer. Math. Soc. 95 (1985), 662-664
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810182
On the structure of $VN(G)$ for almost connected groups
B. Mashhood.
Proc. Amer. Math. Soc. 95 (1985), 665-666
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 810183
American Mathematical Society